“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8015
School of Mathematics
  Title:   Fixed and periodic points in the probabilistic normed and metric spaces
1.  M. B. Ghaemi
2.  A. Razani
  Status:   Published
  Journal: Chaos, Solitons and Fractals
  Vol.:  28
  Year:  2006
  Pages:   1181-1187
  Supported by:  IPM
In this paper, a fixed point theorem is proved, i.e., if A is a C-contraction in the Menger space (S,F) and ES be such that A(E) is compact, then A has a fixed point. In addition, under the same condition, the existence of a periodic point of A is proved. Finally, a fixed point theorem in probabilistic normed spaces is proved.

Download TeX format
back to top
scroll left or right